Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 139, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Oct 13, 2014, 7:00 PM EDT for Daviess County, Knox County, Indiana. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2014, 7:00 PM EDT (23:00 UTC)
- Expired
- Oct 13, 2014, 8:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Daviess County, IN, Knox County, IN
The radar
The Evansville,IN radar (KVWX), 44 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 7:38 PM EDT | TSTM WND DMG | 1 Ne Wheatland, IN | TREE DOWN ON BICKNELL RD NEAR INTERSECTION WITH HALL RD. |
| Oct 13, 7:45 PM EDT | TSTM WND DMG | 6 Se Vincennes, IN | TREE DOWN ACROSS SR 61 IN VERNE AREA. |
| Oct 13, 7:45 PM EDT | TSTM WND GST 50 | Decker, IN | ESTIMATED 50 MPH WINDS RESULTING IN POWER OUTAGES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 4:54 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
104
WUUS53 KIND 132300
SVRIND
INC027-083-140000-
/O.NEW.KIND.SV.W.0139.141013T2300Z-141014T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
700 PM EDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAVIESS COUNTY IN SOUTHWEST INDIANA...
KNOX COUNTY IN SOUTHWEST INDIANA...
* UNTIL 800 PM EDT
* AT 658 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOUNT CARMEL TO 6 MILES SOUTH OF PRINCETON TO 20
MILES SOUTH OF PRINCETON...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VINCENNES...WASHINGTON...DECKER...VINCENNES UNIVERSITY...MONROE
CITY...BRUCEVILLE...WHEATLAND...OAKTOWN...BICKNELL...GLENDALE
FISHERY...EDWARDSPORT...FREELANDVILLE...MONTGOMERY...PLAINVILLE...
CANNELBURG...ALFORDSVILLE...SANDBORN...WEST BOGGS LAKE...ELNORA AND
ODON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3842 8775 3846 8776 3851 8765 3855 8767
3864 8763 3869 8753 3874 8751 3886 8756
3890 8754 3890 8690 3849 8694 3850 8706
3853 8710 3851 8715 3855 8719 3850 8730
3851 8738 3854 8740 3849 8757 3844 8760
TIME...MOT...LOC 2300Z 227DEG 29KT 3848 8778 3829 8757
3808 8749
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
NIELD3 follow-up statements
873
WWUS53 KIND 132320
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
720 PM EDT MON OCT 13 2014
INC027-083-140000-
/O.CON.KIND.SV.W.0139.000000T0000Z-141014T0000Z/
KNOX IN-DAVIESS IN-
720 PM EDT MON OCT 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DAVIESS AND
KNOX COUNTIES UNTIL 800 PM EDT...
AT 719 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ST. FRANCISVILLE TO 6 MILES NORTH OF OAKLAND CITY TO 9
MILES SOUTH OF OAKLAND CITY...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VINCENNES...WASHINGTON...VINCENNES UNIVERSITY...MONROE CITY...
WHEATLAND...BRUCEVILLE...BICKNELL...OAKTOWN...EDWARDSPORT...
FREELANDVILLE...GLENDALE FISHERY...PLAINVILLE...MONTGOMERY...
SANDBORN...CANNELBURG...ALFORDSVILLE...ELNORA...ODON AND WEST BOGGS
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3842 8775 3846 8776 3851 8765 3855 8767
3864 8763 3869 8753 3874 8751 3886 8756
3890 8754 3890 8690 3849 8694 3850 8706
3853 8710 3851 8715 3855 8719 3850 8730
3851 8738 3854 8740 3849 8757 3844 8760
TIME...MOT...LOC 2320Z 210DEG 37KT 3861 8760 3843 8738
3822 8730
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
NIELD887
WWUS53 KIND 132338
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
738 PM EDT MON OCT 13 2014
INC027-083-140000-
/O.CON.KIND.SV.W.0139.000000T0000Z-141014T0000Z/
KNOX IN-DAVIESS IN-
738 PM EDT MON OCT 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DAVIESS AND
KNOX COUNTIES UNTIL 800 PM EDT...
AT 735 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RUSSELLVILLE TO WASHINGTON TO WINSLOW...AND MOVING
NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WASHINGTON...OAKTOWN...BICKNELL...EDWARDSPORT...FREELANDVILLE...
GLENDALE FISHERY...PLAINVILLE...ALFORDSVILLE...MONTGOMERY...
SANDBORN...CANNELBURG...ELNORA...ODON AND WEST BOGGS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3850 8706 3853 8710 3851 8715 3855 8719
3850 8730 3854 8735 3851 8738 3854 8740
3851 8754 3849 8757 3851 8765 3855 8767
3864 8763 3869 8753 3874 8751 3878 8750
3886 8756 3890 8754 3890 8690 3849 8694
TIME...MOT...LOC 2338Z 210DEG 47KT 3883 8743 3865 8721
3844 8713
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
NIELD714
WWUS53 KIND 132356
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
756 PM EDT MON OCT 13 2014
INC083-140005-
/O.CAN.KIND.SV.W.0139.000000T0000Z-141014T0000Z/
KNOX IN-
756 PM EDT MON OCT 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR KNOX COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS
THE WARNED AREA.
LAT...LON 3851 8699 3850 8706 3853 8710 3851 8715
3855 8719 3853 8723 3856 8725 3866 8724
3866 8726 3869 8728 3875 8724 3877 8726
3878 8724 3882 8724 3881 8719 3885 8718
3884 8714 3890 8712 3890 8690 3849 8694
TIME...MOT...LOC 2355Z 210DEG 47KT 3902 8729 3884 8707
3863 8699
$$
INC027-140000-
/O.CON.KIND.SV.W.0139.000000T0000Z-141014T0000Z/
DAVIESS IN-
756 PM EDT MON OCT 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DAVIESS COUNTY
UNTIL 800 PM EDT...
AT 752 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF LINTON TO 11 MILES NORTHEAST OF
WASHINGTON TO 10 MILES SOUTHEAST OF WASHINGTON...AND MOVING NORTHEAST
AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ODON AND WEST BOGGS LAKE.
A NEW SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR PORTIONS OF
DAVIESS COUNTY UNTIL 845 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3851 8699 3850 8706 3853 8710 3851 8715
3855 8719 3853 8723 3856 8725 3866 8724
3866 8726 3869 8728 3875 8724 3877 8726
3878 8724 3882 8724 3881 8719 3885 8718
3884 8714 3890 8712 3890 8690 3849 8694
TIME...MOT...LOC 2355Z 210DEG 47KT 3902 8729 3884 8707
3863 8699
HAIL...0.75IN
WIND...60MPH
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 6:29 PM EDT, 31 minutes earlier.
Area forecast discussion, Oct 13, 6:29 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 629 PM EDT MON OCT 13 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 340 PM EDT MON OCT 13 2014 A STRONG UPPER LEVEL LOW PRESSURE SYSTEM MOVING OUT OF THE CENTRAL PLAINS AND TO THE GREAT LAKES WILL BRING THUNDERSTORMS TO CENTRAL INDIANA TONIGHT AND TUESDAY. SOME OF THE STORMS TONIGHT COULD BE SEVERE. THE UPPER LOW WILL MEANDER AROUND THE GREAT LAKES KEEPING CHANCES FOR SHOWERS IN THE FORECAST THROUGH THURSDAY. DRY WEATHER BUILDS IN AFTER THAT. && .NEAR TERM /THIS EVENING AND TONIGHT/... ISSUED AT 340 PM EDT MON OCT 13 2014 FORECAST FOCUS IS ON TIMING OF LINE OF STORMS AND POTENTIAL FOR SEVERE. MOST OF THE AREA IS STILL UNDER A SLIGHT RISK FOR SEVERE WEATHER THROUGH TUESDAY MORNING. LOW LEVEL JET IS PROGGED TO INCREASE TO AROUND 70 KTS AND BE ARRIVING NEAR THE IN/IL BORDER AROUND 8 PM AND OVER THE ENTIRE STATE AROUND 2 AM. WITH CLOUDS BREAKING UP EARLIER TODAY AND SUNSHINE MAKING IT THROUGH INSTABILITY HAS INCREASED AND THE ENVIRONMENT IS SETTING UP FAVORABLY FOR INCOMING LINE OF STORMS. TIMING THE CURRENT LINE/AREA OF SHOWERS AND STORMS BRINGS IT INTO THE TIP OF WARREN COUNTY AROUND 6-7 PM AND MOVING ACROSS THE AREA THEREAFTER WITH LAFAYETTE AROUND 8...INDIANAPOLIS AROUND 10...AND MUNCIE AROUND MIDNIGHT. THERE IS A DECENT BIT OF RAIN BEHIND THE LINE THOUGH AND EXPECT TO SEE MORE DEVELOP AS THE LOW LEVEL JET GETS GOING SO CARRIED HIGH POPS THROUGH THE OVERNIGHT AND INTO TUESDAY. WITH THE STRONG LOW LEVEL JET WILL NOT BE DIFFICULT TO MIX DOWN 50 KTS WINDS...AND WITH IMPRESSIVE LOW LEVEL DIRECTIONAL AND SPEED SHEAR COULD SEE EMBEDDED MESOVORTICIES IN THE LINE THAT COULD LOCALLY ENHANCE DAMAGING WINDS AS WELL AS SPIN UP BRIEF ISOLATED TORNADOES. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... ISSUED AT 340 PM EDT MON OCT 13 2014 TUESDAY EXPECT ONGOING SHOWERS AND THUNDERSTORMS ACROSS THE EASTERN TWO THIRDS OF THE AREA. THE LOW LEVEL JET AXIS SHOULD MOVE TO THE SOUTHEAST OF THE FORECAST AREA BY 12Z TUESDAY BUT 50+ KT 850 WINDS REMAIN OVER MUCH OF THE AREA. MODELS ARE SHOWING SOME ELEVATED INSTABILITY STILL AROUND MOST OF THE AREA AS WELL THROUGH MOST OF THE DAY SO HAVE INCLUDED THUNDER WITH THE CATEGORICAL POPS. THE CUTOFF UPPER LOW WILL MOVE TOWARD THE STATE AND A VORT MAX WILL MOVE THROUGH SO WILL MAINTAIN LIKELY/CATEGORICAL POPS THROUGH 18Z AND THEN DROP TO CHANCE EVERYWHERE AFTER 21Z ONCE THE UPPER WAVE HAS GONE THROUGH. AMPLE LOW LEVEL MOISTURE STILL OVER THE AREA DURING THE DAY COULD LEAD TO HEAVY RAIN CONTINUING THROUGH MUCH OF THE DAY TUESDAY. BY TUESDAY NIGHT THE LOW LEVEL JET WILL BE WELL TO THE EAST AND INSTABILITY WITH IT. THE UPPER LEVEL TROUGH AND CUT OFF LOW WILL STILL BE UPSTREAM SO THERE IS STILL SOME POTENTIAL FOR SHOWERS SO CAN/T GO DRY. LOW CHANCE POPS LOOK LIKE THE WAY TO GO WITH NO THUNDER MENTION. ON WEDNESDAY THE UPPER LOW MAKES ITS WAY ACROSS INDIANA ALONG WITH IT/S POCKET OF COLD AIR ALOFT. THIS SHOULD PRODUCE SCATTERED SHOWERS ACROSS THE AREA. WITH THE COLD POCKET ALOFT WOULD NOT BE SURPRISED TO SEE SOME SMALL HAIL OR GRAUPEL WITH THE SHOWERS AS WELL. ON WEDNESDAY NIGHT THE CENTER SHOULD BE OFF TO THE EAST BUT COULD SEE A FEW SHOWERS LEFT IN ITS WAKE. LOW CHANCES FOR RAIN COULD CONTINUE INTO THURSDAY WITH A BIT OF ENERGY ROTATING THROUGH THE BACK SIDE OF THE UPPER LOW AND ACROSS THE AREA. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ISSUED AT 207 PM EDT MON OCT 13 2014 MUCH MORE QUIET WEATHER THAN THE FIRST HALF OF THE WEEK. COUPLE OF CLOSED UPPER LOWS OVER AND NORTH OF THE GREAT LAKES THIS PERIOD WITH GREAT LAKES SYSTEM PULLING AWAY AND DRYING US OUT. MEANWHILE SECOND LOW OVER SC CANADA WILL SWEEP INTO THE GREAT LAKES THIS WEEKEND. HERE IS WHERE MODELS DIFFER SLIGHTLY AND WILL CARRY RAIN CHANCES SATURDAY NIGHT AND SUNDAY AS A MIX OF WET EURO AND CANADIAN SATURDAY NIGHT AND WETTER GFS SUNDAY. EITHER WAY WHATEVER PRECIPITATION THAT OCCURS...IF ANY...WILL BE LIGHT. TEMPERATURES IN CURRENT FORECAST STILL LOOK PRETTY GOOD AND WILL USE A BLEND FROM MODELS. NEAR NORMAL TEMPERATURES END THE WORK WEEK WHILE SLIGHTLY MORE UNSETTLED WEATHER AND CLOUDIER SKIES THIS WEEKEND SHOULD TRANSLATE TO TEMPS SLIGHTLY BELOW NORMAL THIS WEEKEND. && .AVIATION /DISCUSSION FOR 140000Z TAFS/... ISSUED AT 627 PM EDT MON OCT 13 2014 MAIN IMPACT FOR THIS TAF PERIOD WILL BE STRONG LINE OF THUNDERSTORMS SWEEPING ACROSS THE SITES. WILL CARRY A TEMPO PERIOD AT ALL SITES TIMED TO HIGHEST IMPACT WINDOWS WITH VARIABLE WINDS AT 15-20KT GUSTING TO 35-40KT. IFR RESTRICTIONS MAY OCCUR AT TIMES DURING THE STORMS AND WILL MENTION AS SUCH IN THE TEMPO PERIODS. MVFR LIKELY TO CONTINUE BEYOND THE STORMS OVERNIGHT AND INTO TOMORROW. WINDS WILL LIKELY BE IN THE 10-20KT RANGE MOST OF THE NIGHT AND WILL GUST TO AROUND 20KT TOMORROW AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CP NEAR TERM...CP SHORT TERM...CP LONG TERM....TUCEK AVIATION...JN/SMF VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Oct 13, 4:13 PM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 413 PM EDT MON OCT 13 2014 INZ041-042-049-057-065-142015- DELAWARE-RANDOLPH-HENRY-RUSH-DECATUR- 413 PM EDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: STRONG THUNDERSTORMS. HAZARDS: GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING. TIMING: LATE THIS EVENING AND OVERNIGHT. DISCUSSION: SCATTERED SHOWERS WILL DEVELOP THIS MORNING AS A WARM FRONT APPROACHES FROM THE SOUTH. AFTER A LULL IN ACTIVITY EARLY THIS EVENING...A SURFACE LOW PRESSURE SYSTEM WILL TRIGGER STRONG THUNDERSTORMS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE THROUGH TUESDAY. THE PRIMARY THREATS ON TUESDAY WILL BE GUSTY WINDS...SMALL HAIL...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING. DISCUSSION: A STRONG LOW PRESSURE SYSTEM APPROACHING FROM THE PLAINS WILL BRING THUNDERSTORMS THROUGH TUESDAY. SCATTERED SHOWERS WILL PERSIST THROUGH THURSDAY AS THE UPPER LOW LINGERS OVER THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035>040-043>048-051>056-060>064-067>072-142015- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-VERMILLION-PARKE-PUTNAM-HENDRICKS- MARION-HANCOCK-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-SULLIVAN- GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN-LAWRENCE- JACKSON-JENNINGS- 413 PM EDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: STRONG TO SEVERE THUNDERSTORMS. HAZARDS: DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY RAIN...AND ISOLATED TORNADOES. TIMING: MAIN THREAT WILL BE LATE THIS EVENING AND OVERNIGHT. DISCUSSION: SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS MORNING AS A WARM FRONT APPROACHES FROM THE SOUTH. AFTER A LULL IN ACTIVITY LATE THIS AFTERNOON...A SURFACE LOW PRESSURE SYSTEM WILL TRIGGER STRONG TO SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE THROUGH TUESDAY AFTERNOON. THE PRIMARY THREAT ON TUESDAY WILL BE GUSTY WINDS...SMALL HAIL...AND FREQUENT LIGHTNING. DISCUSSION: A STRONG LOW PRESSURE SYSTEM APPROACHING FROM THE PLAINS WILL BRING THUNDERSTORMS THROUGH TUESDAY. SCATTERED SHOWERS WILL PERSIST THROUGH THURSDAY AS THE UPPER LOW LINGERS OVER THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 7:54 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 51 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.